A Fast Literature Search Engine based on top-quality journals, by Dr. Mingze Gao.

  • Topic classification is ongoing.
  • Please kindly let me know [mingze.gao@mq.edu.au] in case of any errors.

A Reformulation of the Theoretical Bases for a Permanent Federal Excess Profits Tax

Resource type
Author/contributor
Title
A Reformulation of the Theoretical Bases for a Permanent Federal Excess Profits Tax
Publication
The Journal of Finance
Volume
8
Issue
4
Pages
444-445
Date
1953
Citation
Lo, N. H. C. (1953). A Reformulation of the Theoretical Bases for a Permanent Federal Excess Profits Tax. The Journal of Finance, 8, 444–445.
Link to this record